# SDR 95FDEA00099

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 202473
- Condition: Damage
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS PULLED THROUGH SKIN AT BS 1342, STR 20R.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND FORMER SKIN REPAIR PER FEDEX SRM 53-30-3 AT BS 1342 STR 20R.
